# SDR SIMA201908221006

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 35,631 hours, 30,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C02634
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AND R/H OVER WING EMER. LIGHTS INOP.  REMOVED AND REPLACED #4 EMERG. LIGHT CHARGER AND BATTERY ASSYS, OPC GOOD, IAW AMM 33-50-04.
